# SDR QR9R2025050100001

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9430
- Aircraft time: 4,298 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: MS24149D1
- Condition: Faulty
- Location: Dc System
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

MULTIPLE ABORTED STARTS #1 ENGINE (NO RISE TOT). REMOVED AND REPLACED ENGINE IGNITOR RELAY IAW AMM 24-60-00, 4-1. TEST PILOT MOC SUCCESSFULLY COMPLETED.
